# SDR ASAA2023100445435

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 3,902 hours, 1,130 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT INOP TEST ON FIRE DETECTION PANEL FLAGS "FAULT" AND APU FIRE DET INOP". GROUNDED - YES. ON DEFERRAL.
